Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 71, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 20, 2012, 9:47 PM CDT for Beauregard Parish, Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2012, 9:47 PM CDT (02:47 UTC)
- Expired
- Jul 20, 2012, 10:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 36 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:55 PM CDT | TSTM WND GST 60 | 4 Ne Grand Lake, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2837 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS54 KLCH 210247
SVRLCH
LAC011-019-023-210330-
/O.NEW.KLCH.SV.W.0071.120721T0247Z-120721T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 PM CDT FRI JUL 20 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
WESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...LAKE CHARLES REGIONAL AIRPORT...VINTON...SULPHUR...
STARKS...DE QUINCY...
WESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES...SABINE NATIONAL WILDLIFE...SABINE NATIONAL WILDLIFE
REFUGE...LACASSINE NATIONAL WILDLIFE REFUGE...JOHNSON BAYOU...
JOHNSONS BAYOU...GRAND LAKE...CAMERON...
* UNTIL 1030 PM CDT
* AT 946 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM 7 MILES
EAST OF DE QUINCY TO LAKE CHARLES TO THE LACASSINE NATIONAL
WILDLIFE REFUGE...MOVING SOUTHWEST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GIBBSTOWN...HEBERTS MARINA...HACKBERRY...CREOLE...EDGERLY...LUNITA
AND HOLLY BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES...AND EVEN DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2980 9391 2986 9379 2994 9377 2999 9379
3005 9372 3009 9373 3014 9369 3018 9371
3029 9371 3034 9377 3046 9370 3056 9326
3031 9332 3016 9327 3006 9311 2998 9285
2975 9314 2976 9351 2973 9374 2969 9383
TIME...MOT...LOC 0246Z 048DEG 33KT 3040 9336 3023 9342
3008 9337 2998 9321 2994 9304
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:11 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 20, 8:11 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 811 PM CDT FRI JUL 20 2012 .DISCUSSION... QUICK EARLY EVENING UPDATE TO ADJUST POPS/WX BASED ON LATEST RADAR/MODEL TRENDS. N-S ORIENTED BAND OF CONVECTION CURRENTLY HEADED WWD THRU AND JUST WEST OF THE I-49 CORRIDOR. UNCERTAIN AS TO EXACTLY HOW LONG IT WILL MAINTAIN ITSELF AND/OR HOW FAR WEST IT WILL GET...BUT GUIDANCE FROM HIGH RESOLUTION MODELS SUGGESTS IT WILL CONTINUE FOR ANOTHER 2-3 HRS AT LEAST...WHICH BASED ON CURRENT MOTION WOULD BRING IT INTO SW LA. WILL CONTINUE TO MONITOR TRENDS FOR ADDITIONAL UPDATES. 13 && .PREV DISCUSSION... /ISSUED 635 PM CDT FRI JUL 20 2012/ AVIATION UPDATE...A STRONG DISTURBANCE MOVING ACROSS THE REGION ALOFT WILL MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS OVER ARA...LFT AND AEX FOR THE NEXT SEVERAL HOURS. THIS ACTIVITY IS EXPECTED TO WEAKEN TOWARD SUNSET...THEN SLOWLY DISSIPATE. OUTSIDE OF CONVECTION...VFR WILL PREVAIL. MARCOTTE PREV DISCUSSION... /ISSUED 418 PM CDT FRI JUL 20 2012/ DISCUSSION... AXIS OF STORMS EXTENDS FROM EASTERN LOUISIANA SOUTHWEST TO BEYOND 60 NM MILES OFF THE EXTREME SOUTHWESTERN LOUISIANA. STORMS ARE TRAVELING TO THE SOUTHWEST. A FEW STORMS WERE NOTED MOVING INTO AVOYELLES PARISH ON THE WAY TO THE COAST. PRECIP WATER WAS ABOVE TWO INCHES FROM THE MORNING SOUNDING THIS MORNING BUT WITH THE STORMS OVER SOUTH CNTRL LA TODAY THIS HAS KEPT THE ACTVTY FROM DEVELOPING OVER SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. THEREFORE HAVE LOWERED THE CHANCE FOR STORMS THIS EVE ACROSS THIS REGION. DEW POINTS ARE RUNNING IN THE MID 70S AND WITH CLOUDS TONIGHT NOT LOOKING TO SEE THIS DROP ALL THAT MUCH... THEREFORE ANOTHER WARM OVERNIGHT IS EXPECTED...WITH THE THREAT OF STORMS OVER SOUTH CENTRAL LOUSIANA AND THE COASTAL WATERS. TMRW THE RIDGE OVER THE PLAIN STATES WILL GENERALLY HOLD THE MOISTURE FROM SPREADING TO FAR TO THE WEST AND HAVE LOWERED POPS FOR SE TX AND RAISE TEMPS. LOOKING AT ANOTHER DAY WHERE THE HEAT INDEX WILL CLIMB ABOVE THE CENTURY MARK... THE HEAT WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE FINALLY DROPPING. SATURDAY NIGHT INTO SUNDAY MORNING WILL SEE INCREASING CLOUDS AND ANOTHER WARM NIGHT ON TAP. THE THREAT FOR SOME STORMS THOUGH WILL INCREASE ON SUNDAY AFTN AS AN UPPER LEVEL LOW WILL MOVE OFF TO THE WEST AND INTO SOUTHEAST TEXAS. TEMPERATURES WILL FINALLY BREAK A BIT WITH AFTERNOON TEMPS FALLING BACK INTO THE LWR 90S. RAINS LOOK TO TAPER OFF NEXT WEEK WITH AFTN TEMPS CLIMBING A BIT. && .PRELIMINARY POINT TEMPS/POPS... KLCH 76 93 75 92 / 50 40 20 50 KBPT 77 92 76 91 / 30 30 30 30 KAEX 75 94 75 93 / 100 40 20 50 KLFT 76 93 76 92 / 100 50 20 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 20, 4:45 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 PM CDT FRI JUL 20 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 211115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 445 PM CDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE POSSIBLE THROUGH THE EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF VERY HEAVY RAINFALL, FREQUENT LIGHTNING, GUSTY WINDS, AND HAIL UP TO THE SIZE OF QUARTERS. STORMS WILL BE MOST NUMEROUS GENERALLY EAST OF A LINE FROM FORT POLK TO LAKE CHARLES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY. LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH THE ACTIVITY DECREASING FROM EAST TO WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-211115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 442 AM CDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW MIDWEST DISTURBANCES ALOFT WILL TRAVEL SOUTH ACROSS LOUISIANA OVER THE NEXT COUPLE OF DAYS. SHOWERS AND THUNDERSTORMS ARE LIKELY...ESPECIALLY NEAR THE COAST. LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE BOTH TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY. LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH THE ACTIVITY DECREASING FROM EAST TO WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 20, 8:21 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 821 PM CDT FRI JUL 20 2012 LAZ027-028-030>033-042-043-210215- ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA- ACADIA LA-VERNON LA-JEFFERSON DAVIS LA- 821 PM CDT FRI JUL 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES... EVANGELINE...BEAUREGARD...ALLEN...ACADIA...VERNON AND JEFFERSON DAVIS PARISHES UNTIL 915 PM CDT... AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF HINESTON TO IOTA...MOVING SOUTHWEST AT 15 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... GARDNER...BOND...ELMER...OTIS...BASILE AND OAKDALE. THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3134 9256 3029 9242 3030 9299 3136 9311 MM
Local storm report, Jul 20, 8:37 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CDT FRI JUL 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG OAKDALE 30.82N 92.66W
07/20/2012 ALLEN LA PUBLIC
NUMEROUS TREES DOWN IN AND AROUND OAKDALE.
&&
MOGGEDLocal storm report, Jul 20, 9:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
914 PM CDT FRI JUL 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG PITKIN 30.94N 92.94W
07/20/2012 VERNON LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS SEVERAL TREES DOWN.
&&
MOGGEDSpecial weather statement, Jul 20, 9:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
925 PM CDT FRI JUL 20 2012
LAZ052-074-210330-
VERMILION LA-EAST CAMERON LA-
925 PM CDT FRI JUL 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND CAMERON PARISHES
UNTIL 1030 PM CDT...
AT 924 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES EAST OF LACASSINE NATIONAL
WILDLIFE REFUGE TO 5 MILES WEST OF PECAN ISLAND...MOVING WEST AT 15
MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
ROCKEFELLER WILDLIFE RANGE...ROCKEFELLER WILDLIFE REFUGE...
GIBBSTOWN...GRAND CHENIER...HACKETTS CORNER AND SWEET LAKE.
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2957 9260 2961 9275 2971 9299 3004 9320
3003 9270 2960 9239 2956 9254
MMLocal storm report, Jul 20, 9:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 PM CDT FRI JUL 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG SULPHUR 30.23N 93.36W
07/20/2012 CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS 2 TREES DOWN.
&&
MOGGEDLocal storm report, Jul 20, 9:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 PM CDT FRI JUL 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG LAKE CHARLES 30.21N 93.20W
07/20/2012 CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS TREE FELL ON HOUSE.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 39 min |
| Jul 20, 7:19 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 56 min |
| Jul 20, 8:13 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 62 min |
| Jul 20, 8:21 PM CDT | Special Weather Statement | LCH | Allen | 54 min |
| Jul 20, 9:01 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 44 min |
| Jul 20, 9:25 PM CDT | Special Weather Statement | LCH | Cameron | 65 min |
| Jul 20, 9:51 PM CDT | Special Marine Warning | LCH | 54 min | |
| Jul 20, 10:24 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 51 min |
| Jul 20, 10:30 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jul 20, 10:34 PM CDT | Special Marine Warning | LCH | 56 min | |
| Jul 20, 11:32 PM CDT | Special Marine Warning | LCH | 58 min | |
| Jul 21, 9:54 AM CDT | Flash Flood Watch | LCH | Lafayette, Saint Landry, Saint Martin | 6 hr |
| Jul 21, 12:18 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jul 21, 1:10 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Jul 21, 1:16 PM CDT | Special Weather Statement | LCH | Acadia, Allen, Jefferson Davis | 59 min |
| Jul 21, 1:49 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Martin | 56 min |
| Jul 21, 1:59 PM CDT | Special Weather Statement | LCH | Calcasieu, Jefferson Davis | 61 min |
| Jul 21, 2:10 PM CDT | Special Weather Statement | LCH | Cameron | 50 min |
| Jul 21, 2:36 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 54 min |
| Jul 21, 2:41 PM CDT | Special Weather Statement | LCH | Vermilion | 79 min |
| Jul 21, 2:48 PM CDT | Special Marine Warning | LCH | 117 min | |
| Jul 21, 3:19 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 41 min |
| Jul 21, 4:47 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.